# SDR COMA0260404

- Difficulty date: June 24, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 18,550 hours, 18,203 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600210617
- Condition: Damaged
- Location: R/H Side Vert St
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIVOT BUSHING R/II VERT STAB REQUIRED REPLACEMENT P/N 600-21061-7REMOVED AND REPLACED BUSHING I/A/W WVAC E.O. 601R-55-3311.
